# SDR JJBA20210823052

- Difficulty date: August 23, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 45,640 hours, 28,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 51194
- Condition: Inoperative
- Location: Emergency Light
- Part time: 3,183 hours, 2,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LH EMERGENCY LIGHT, RH OVER WING EMERGENCY LIGHT MAIN CABIN DOOR EMERGENCY LIGHTS ALL INOPERATIVE. REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY. OPS CHECK SAT.
